# SDR AWKA201304120001

- Difficulty date: April 10, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N557XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20047
- Aircraft time: 3,709 hours, 2,194 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 302270402
- Part serial: 0183
- Condition: Failed
- Location: Mlg
- Part time: 2,029 hours, 1,163 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING NORMAL CRUISE AT FL430, THE FLIGHT CREW RECEIVED A WOW FAIL CAUTION MESSAGE AND A PROX SYS FAIL MESSAGE.  INITIATED THE QUICK REF HANDBOOK PROCEDURES.  AFTER LANDING GEAR EXTENSION, IT TOOK APPROX 60 SECONDS FOR THE ANNUNCIATOR LIGHTS TO TURN TO GREEN FROM AMBER.  THE ACFT LANDED UNEVENTFULLY AND GROUND SPOILERS WERE MANUALLY DEPLOYED.   TROUBLESHOOTING WAS PERFORMED AND TECHS DETERMINED THAT THE PROXIMITY SENSOR ELECTRONIC UNIT WAS INDICATING FAULTS AND THE LT MLG PROXIMITY SENSOR WAS RE-RIGGED.  OPS CHECKS OF THE SYS HAVE NOT YET BEEN COMPLETED AT THE TIME OF FILING THIS REPORT.
